# SDR SWAA2022022452876

- Difficulty date: December 7, 2019
- Submitted: February 24, 2022
- Operation: Air carrier
- Aircraft: N8673F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36937
- Aircraft time: 14,378 hours, 6,334 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fairing
- Condition: Delaminated
- Location: L/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DELAM. AREA ON #3 AFT FLAP FRACK CANOE FAIRING. / R&R #3 AFT FLAP TRACK CANOE FAIRING PER 27-51-28
